Nowa wersja platformy jest już dostępna.
Przejdź na https://bibliotekanauki.pl

PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | Vol. 60, no 2 | 113--122
Tytuł artykułu

The χ-part of the Analytic Class Number Formula, for Global Function Fields

Autorzy
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let F/k be a finite abelian extension of global function fields, totally split at a distinguished place ∞ of k. We show that a complex Gras conjecture holds for Stark units, and we derive a refined analytic class number formula.
Wydawca

Rocznik
Strony
113--122
Opis fizyczny
Bibliogr. 11 poz.
Twórcy
autor
  • Laboratoire de Mathematiques de Besancon UMR CNRS 6623 Universite de Franche-Comte 16 route de Gray 25030 Besancon Cedex, France, stephane.viguie@univ-fcomte.fr
Bibliografia
  • [1] P. Buckingham, The fractional Galois ideal for arbitrary order of vanishing, Int. J. Number Theory 7 (2011), 87-99.
  • [2] D. Burns, Congruences between derivatives of abelian L-functions at s = 0, Invent. Math. 169 (2007), 451-499.
  • [3] -, Congruences between derivatives of geometric L-functions, ibid. 184 (2011), 221-256.
  • [4] D. R. Hayes, Stickelberger elements in function fields, Compos. Math. 55 (1985),209-239.
  • [5] H. Oukhaba, Groups of elliptic units in global function fields, in: The Arithmetic of Function Fields, D. Goss et al. (eds.), de Gruyter, 1992, 87-102.
  • [6] -, Construction of elliptic units in function fields, in: Number Theory, S. David (ed.), Cambridge Univ. Press, 1995, 187-208.
  • [7] H. Oukhaba and S. Viguie, The Gras conjecture in function fields by Euler systems, Bull. London Math. Soc. 43 (2011), 523-535.
  • [8] C. D. Popescu, Gras-type conjectures for function fields, Compos. Math. 118 (1999), 263-290.
  • [9] -, On a rened Stark conjecture for function fields, ibid. 116 (1999), 321-367.
  • [10] J. Tate, Les Conjectures de Stark sur les Fonctions L d'Artin en s = 0, Progr. Math. 47, Birkhäuser, 1984.
  • [11] S. Viguie, Index-modules and applications, Manuscripta Math. 136 (2011), 445-460.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-dbc81252-e1b2-4176-8199-7851b2c79c1a
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.